Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

What Does Hiv Skin Rash Looks Like

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »

Skin Rash

Posted by DJones, 9 Replies
I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »
Ask the Experts

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
It is really hard to say what caused this rash without knowing more about where it is and, ideally, seeing it (a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given... Read more »

Skin Rash

Hi Doctor. I have developed a skin rash mostly on my chest, a little on my arms, neck and back. The rash initially looks like chicken pox but it does not itch nor does it look like a blister. It spread relatively quick in a few days. Then it stopped...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
It is difficult to comment on a skin rash without seeing it. If you are worried, I strongly suggest seeing your health care provider.... Read more »

Skin Rash

Info: Viral Load undetectible T-cells 520 Taking Kaletra, AZT and Videx-ECProblem: I have developed a rash on my shoulders chest and back. The rash looks like little red bumps all over with an almost white head. I was at an opening to a...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Given you T-cells and description of the rash, it is very unlikely to be HIV related. Since it developed after prolonged exposure to the heat and is in a shirt-like pattern, it may be a heat rash, an allergic reaction to something in your shirt or... Read more »

scaly skin and rashes

About a year ago, i noticed a slight discoloration on my forehead, which itched at first but doesn't anymore. Also I noticed on my stomach a small patch of skin that was kind of flaky, I scratched it off and it hasn't come back,noiw it...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is for the discussion on side effects related to HIV treatment. What is your HIV status and which HIV drugs are you taking? KH... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
AIDS Survival Project

A Look at Hepatitis

HIV and Hepatitis I know that recently a great deal has been written about hepatitis. As a matter of fact, the Gay and Lesbian Medical Association has endorsed universal vaccinations for MSMs (men who have sex with men) against hepatitis A and B as... Read more »
Henry J. Kaiser Family Foundation

Longer Looks: "Colonialism in Africa Helped Launch the HIV Epidemic a Century Ago"

"We now know where the epidemic began: a small patch of dense forest in southeastern Cameroon. We know when: within a couple of decades on either side of 1900. We have a good idea of how: A hunter caught an infected chimpanzee for food, allowing the... Read more »